# SDR ZIAA96026

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8376061
- Condition: Corroded
- Location: Ws 77-80
- Part time: 60,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION UPPER LEFT WING, PLANK NR 6 AT 5/6 PLANK SEAM CRACKED BETWEEN STATION 77 AND 80.  CLEAN UP AREA OUT OF LIMITS.  REPAIRED PLANK AS PER ZIAA DER APPROVED DRAWING NR A72-R05.  (M)
